Alert archive / Oregon / Wind Advisories in 2016

Wind Advisory 3, NWS Portland, OR

March 9, 2016

NWS Portland, OR issued this wind advisory at Mar 9, 2016, 2:49 AM PST. It took effect at Mar 9, 2016, 1:00 PM PST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2016, 2:49 AM PST (10:49 UTC)
In effect from
Mar 9, 2016, 1:00 PM PST
Expired
Mar 10, 2016, 3:51 AM PST
In force
15 hr
Issued by
NWS Portland, OR

The text

As transmitted.

329 
WWUS76 KPQR 091049
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
249 AM PST WED MAR 9 2016

ORZ001-002-WAZ021-092300-
/O.CON.KPQR.HW.W.0007.160309T2100Z-160310T1000Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...TILLAMOOK...LINCOLN CITY...
NEWPORT...FLORENCE...RAYMOND...LONG BEACH...OCEAN PARK
249 AM PST WED MAR 9 2016

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 2 AM PST THURSDAY FOR THE SOUTH WASHINGTON AND NORTH AND
CENTRAL OREGON COASTS...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
2 AM PST THURSDAY.

* WINDS: BEACHES AND HEADLANDS...WINDS OUT OF THE SOUTH AT 35 TO 
  45 MPH WITH GUSTS TO 75 MPH. COASTAL COMMUNITIES...WINDS OUT 
  OF THE SOUTH AT 30 TO 40 MPH WITH GUSTS TO 65 MPH. 

* TIMING: THIS AFTERNOON THROUGH LATE TONIGHT. PEAK WIND PERIOD
  LATE THIS AFTERNOON THROUGH MIDNIGHT.

* IMPACTS: EXPECT TREE DAMAGE OR FALLING TREES AND POWER 
  DISRUPTIONS. TRAVEL WILL BE HAZARDOUS AT TIMES...ESPECIALLY 
  FOR TRUCKS...TRAILERS...AND OTHER HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ003-004-WAZ020-092300-
/O.CON.KPQR.HW.W.0007.160310T0000Z-160310T1200Z/
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-WILLAPA HILLS-
INCLUDING THE CITIES OF...VERNONIA...VENETA
249 AM PST WED MAR 9 2016

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 4 AM PST THURSDAY FOR THE NORTH AND CENTRAL OREGON COAST RANGE
AND THE WILLAPA HILLS OF SOUTHWEST WASHINGTON...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM PST THURSDAY.

* WINDS: NORTH AND CENTRAL OREGON COAST RANGE...WINDS OUT OF THE
  SOUTH AT 30 TO 40 MPH WITH GUSTS UP TO 70 MPH. WILLAPA
  HILLS...WINDS OUT OF THE SOUTH AT 25 TO 40 MPH WITH GUSTS UP TO
  65 MPH. STRONGEST WIND OVER EXPOSED AND ELEVATED TERRAIN.

* TIMING: LATE THIS AFTERNOON THROUGH LATE TONIGHT. PEAK WIND
  PERIOD EARLY THIS EVENING THROUGH SHORTLY AFTER MIDNIGHT TONIGHT.

* IMPACTS: EXPECT TREE DAMAGE OR FALLING TREES AND POWER 
  DISRUPTIONS. TRAVEL WILL BE HAZARDOUS AT TIMES...ESPECIALLY 
  FOR TRUCKS...TRAILERS...AND OTHER HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ005>008-WAZ022-039-092300-
/O.NEW.KPQR.WI.Y.0003.160310T0000Z-160310T1400Z/
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
INCLUDING THE CITIES OF...ST. HELENS...HILLSBORO...PORTLAND...
OREGON CITY...GRESHAM...SALEM...MCMINNVILLE...EUGENE...
SPRINGFIELD...CORVALLIS...ALBANY...LEBANON...LONGVIEW...KELSO...
VANCOUVER...BATTLE GROUND...WASHOUGAL
249 AM PST WED MAR 9 2016

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST
THURSDAY FOR THE GREATER PORTLAND AND VANCOUVER METRO AREAS...THE
CENTRAL AND SOUTH WILLAMETTE VALLEY...AND THE LOWER COLUMBIA AND
INTERSTATE 5 CORRIDOR OF SOUTHWEST WASHINGTON AND EXTREME
NORTHWEST OREGON...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST
THURSDAY.

* WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* TIMING: BEGINNING LATE THIS AFTERNOON AND CONTINUE OVERNIGHT
  TONIGHT. PEAK WINDS ARE EXPECTED FROM THIS EVENING UNTIL 2 OR 3
  AM THURSDAY.

* LOCATIONS INCLUDE: ST. HELENS...HILLSBORO...PORTLAND...OREGON 
  CITY...GRESHAM...SALEM...MCMINNVILLE...EUGENE... SPRINGFIELD...
  CORVALLIS...ALBANY...LEBANON...LONGVIEW... KELSO...VANCOUVER...
  BATTLE GROUND...WASHOUGAL. 

* IMPACTS: EXPECT TREE DAMAGE OR FALLING TREES AND POWER
  DISRUPTIONS. TRAVEL WILL BE HAZARDOUS AT TIMES...ESPECIALLY FOR
  TRUCKS...TRAILERS...AND OTHER HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

FOR ADDITIONAL WEATHER INFORMATION VISIT OUR WEB SITE AT
WWW.WEATHER.GOV/PORTLAND
4 follow-up statements
279 
WWUS76 KPQR 091905
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
1105 AM PST WED MAR 9 2016

ORZ001-002-WAZ021-101000-
/O.CON.KPQR.HW.W.0007.160309T2100Z-160310T1000Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...TILLAMOOK...LINCOLN CITY...
NEWPORT...FLORENCE...RAYMOND...LONG BEACH...OCEAN PARK
1105 AM PST WED MAR 9 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY FOR
THE SOUTH WASHINGTON COAST AND THE NORTH AND CENTRAL COAST OF
OREGON...

* BEACHES AND HEADLANDS: SOUTH WINDS 45 TO 55 MPH WITH GUSTS TO 
  75 MPH. GUSTS UP TO 85 MPH POSSIBLE IN ESPECIALLY EXPOSED AREAS.

* COASTAL COMMUNITIES: SOUTH WINDS 30 TO 40 MPH WITH GUSTS UP TO
  70 MPH.

* TIMING: THIS AFTERNOON THROUGH LATE TONIGHT. PEAK WIND PERIOD 
  5 PM THROUGH 11 PM THIS EVENING. 

* IMPACTS: EXPECT TREE DAMAGE AND POWER DISRUPTIONS. THIS EVENT
  HAS THE POTENTIAL TO CAUSE TREES TO FALL...ESPECIALLY NEAR THE
  IMMEDIATE COAST. FALLING TREES OR LIMBS CAN BE DEADLY. TRAVEL
  WILL BE HAZARDOUS AT TIMES...ESPECIALLY FOR TRUCKS...
  TRAILERS...AND OTHER HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ003-004-WAZ020-101000-
/O.CON.KPQR.HW.W.0007.160310T0000Z-160310T1200Z/
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-WILLAPA HILLS-
INCLUDING THE CITIES OF...VERNONIA...VENETA
1105 AM PST WED MAR 9 2016

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 4 AM PST THURSDAY FOR THE WILLAPA HILLS...AS WELL AS THE
NORTHERN AND CENTRAL COAST RANGE OF OREGON...

* WINDS: SOUTH 35 TO 45 MPH WITH GUSTS UP TO 75 MPH IN THE HIGHER
  TERRAIN. WINDS WILL BE LIGHTER IN MOST COAST RANGE VALLEYS.

* TIMING: LATE THIS AFTERNOON THROUGH LATE TONIGHT. PEAK WIND
  PERIOD 6 PM THROUGH MIDNIGHT TONIGHT.

* IMPACTS: EXPECT POWER DISRUPTIONS AND DOWNED TREES...ESPECIALLY
  IN THE HIGHER TERRAIN. FALLING TREES OR LIMBS CAN BE DEADLY.
  TRAVEL WILL BE HAZARDOUS AT TIMES...ESPECIALLY FOR TRUCKS...
  TRAILERS...AND OTHER HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ007-008-101000-
/O.EXT.KPQR.WI.Y.0003.160309T2100Z-160310T1400Z/
CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-
INCLUDING THE CITIES OF...SALEM...MCMINNVILLE...EUGENE...
SPRINGFIELD...CORVALLIS...ALBANY...LEBANON
1105 AM PST WED MAR 9 2016

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PST THURSDAY FOR THE
CENTRAL AND SOUTH WILLAMETTE VALLEY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM PST THURSDAY. 

* WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING: BEGINNING THIS AFTERNOON AND CONTINUING OVERNIGHT
  TONIGHT. PEAK WINDS WILL OCCUR LATER THIS AFTERNOON THROUGH
  SHORTLY AFTER MIDNIGHT TONIGHT.

* LOCATIONS INCLUDE: SALEM...MCMINNVILLE...EUGENE...
  SPRINGFIELD...CORVALLIS...ALBANY...LEBANON 

* IMPACTS: EXPECT LOCALIZED TREE DAMAGE AND POWER DISRUPTIONS.
  THIS EVENT HAS THE POTENTIAL TO CAUSE SOME TREES TO FALL.
  FALLING TREES OR LIMBS CAN BE DEADLY. TRAVEL WILL BE DIFFICULT
  AT TIMES...ESPECIALLY FOR TRUCKS...TRAILERS...AND OTHER HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

ORZ005-006-WAZ022-039-101000-
/O.CON.KPQR.WI.Y.0003.160310T0000Z-160310T1400Z/
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
INCLUDING THE CITIES OF...ST. HELENS...HILLSBORO...PORTLAND...
OREGON CITY...GRESHAM...LONGVIEW...KELSO...VANCOUVER...
BATTLE GROUND...WASHOUGAL
1105 AM PST WED MAR 9 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 AM PST THURSDAY FOR THE GREATER PORTLAND AND VANCOUVER METRO
AREAS...THE LOWER COLUMBIA...AND THE INTERSTATE 5 CORRIDOR IN
COWLITZ COUNTY...

* WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. GUSTS TO
  50 MPH POSSIBLE IN THE LOWER COWLITZ RIVER VALLEY. 

* NEAR THE GORGE: EAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH...
  SHIFTING SOUTH WITH GUSTS TO 45 MPH AROUND 7 PM THIS EVENING
  THEN CONTINUING FOR THE REMAINDER OF THE NIGHT.

* TIMING: BEGINNING LATE THIS AFTERNOON AND CONTINUE OVERNIGHT
  TONIGHT. PEAK WINDS ARE EXPECTED FROM AROUND 8 PM TONIGHT
  THROUGH 4 AM EARLY THURSDAY MORNING.

* LOCATIONS INCLUDE: ST. HELENS...HILLSBORO...PORTLAND...OREGON
  CITY...GRESHAM...LONGVIEW...KELSO...VANCOUVER...BATTLE
  GROUND...WASHOUGAL

* IMPACTS: EXPECT LOCALIZED TREE DAMAGE AND POWER DISRUPTIONS.
  THIS EVENT HAS THE POTENTIAL TO CAUSE SOME TREES TO FALL.
  FALLING TREES OR LIMBS CAN BE DEADLY. TRAVEL WILL BE DIFFICULT
  AT TIMES...ESPECIALLY FOR TRUCKS...TRAILERS...AND OTHER HIGH
  PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

WEAGLE
022 
WWUS76 KPQR 100331 AAA
NPWPQR

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE PORTLAND OR
731 PM PST WED MAR 9 2016

UPDATED WORDING OF WIND ADVISORY FOR THE WILLAMETTE VALLEY AND
INTERIOR LOWLAND ZONES OF SOUTHWEST WASHINGTON TO DELAY ONSET
OF STRONGEST WINDS.

ORZ001-002-WAZ021-101000-
/O.CON.KPQR.HW.W.0007.000000T0000Z-160310T1000Z/
NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...SEASIDE...NEWPORT...
LINCOLN CITY...FLORENCE...RAYMOND...SOUTH BEND...OCEAN PARK
731 PM PST WED MAR 9 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM PST THURSDAY FOR
THE SOUTH WASHINGTON COAST AND THE NORTH AND CENTRAL COAST OF
OREGON...

* BEACHES AND HEADLANDS: SOUTH WINDS 45 TO 55 MPH WITH GUSTS TO 
  75 MPH. GUSTS UP TO 85 MPH POSSIBLE IN ESPECIALLY EXPOSED AREAS.

* COASTAL COMMUNITIES: SOUTH WINDS 30 TO 40 MPH WITH GUSTS UP TO 
  70 MPH. 

* TIMING: NOW THROUGH LATE TONIGHT. PEAK WIND PERIOD NOW THROUGH
  MIDNIGHT. 

* IMPACTS: EXPECT TREE DAMAGE AND POWER DISRUPTIONS. THIS EVENT 
  HAS THE POTENTIAL TO CAUSE TREES TO FALL...ESPECIALLY NEAR 
  THE IMMEDIATE COAST. FALLING TREES OR LIMBS CAN BE DEADLY. 
  TRAVEL WILL BE HAZARDOUS AT TIMES...ESPECIALLY FOR TRUCKS... 
  TRAILERS...AND OTHER HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ003-004-WAZ020-101145-
/O.CON.KPQR.HW.W.0007.000000T0000Z-160310T1200Z/
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-WILLAPA HILLS-
731 PM PST WED MAR 9 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY FOR
THE WILLAPA HILLS...AS WELL AS THE NORTHERN AND CENTRAL COAST
RANGE OF OREGON...

* WINDS: SOUTH 35 TO 45 MPH WITH GUSTS UP TO 75 MPH IN THE HIGHER
  TERRAIN. WINDS WILL BE LIGHTER IN MOST COAST RANGE VALLEYS.

* TIMING: NOW THROUGH LATE TONIGHT. PEAK WIND PERIOD NOW THROUGH
  MIDNIGHT TONIGHT.

* IMPACTS: EXPECT POWER DISRUPTIONS AND DOWNED TREES...
  ESPECIALLYIN THE HIGHER TERRAIN. FALLING TREES OR LIMBS CAN 
  BE DEADLY. TRAVEL WILL BE HAZARDOUS AT TIMES...ESPECIALLY 
  FOR TRUCKS... TRAILERS...AND OTHER HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ005>008-WAZ022-039-101145-
/O.CON.KPQR.WI.Y.0003.000000T0000Z-160310T1400Z/
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-SOUTH  WILLAMETTE VALLEY-
LOWER COLUMBIA AND I - 5 CORRIDOR IN COWLITZ COUNTY-
GREATER VANCOUVER AREA-
INCLUDING THE CITIES OF...ST. HELENS...SALEM...EUGENE...
SPRINGFIELD...CORVALLIS...ALBANY...LONGVIEW...KELSO
731 PM PST WED MAR 9 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST THURSDAY FOR
THE WILLAMETTE VALLEY...THE LOWER COLUMBIA...AND THE INTERSTATE 5
CORRIDOR IN COWLITZ COUNTY...

* WINDS: SOUTH WINDS 15 TO 25 MPH IN THE EVENING THEN INCREASE TO
  20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: THROUGH 6 AM THURSDAY. PEAK WINDS ARE EXPECTED BETWEEN
  11 PM TONIGHT AND 2 AM THURSDAY.

* LOCATIONS INCLUDE: ST. HELENS...SALEM...MCMINNVILLE...EUGENE...
  SPRINGFIELD...CORVALLIS...ALBANY...LONGVIEW...KELSO 

* IMPACTS: EXPECT LOCALIZED TREE DAMAGE AND POWER DISRUPTIONS. 
  THIS EVENT HAS THE POTENTIAL TO CAUSE SOME TREES TO FALL. 
  FALLING TREES OR LIMBS CAN BE DEADLY. TRAVEL WILL BE 
  DIFFICULT AT TIMES...ESPECIALLY FOR TRUCKS...TRAILERS...AND 
  OTHER HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
373 
WWUS76 KPQR 100937
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
137 AM PST THU MAR 10 2016


ORZ002-101045-
/O.CAN.KPQR.HW.W.0007.000000T0000Z-160310T1000Z/
CENTRAL OREGON COAST-
137 AM PST THU MAR 10 2016

...HIGH WIND WARNING IS CANCELLED FOR THE COAST OF WEST CENTRAL
OREGON...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE HIGH
WIND WARNING. 

STRONG DAMAGING WINDS HAVE EASED. BREEZY CONDITIONS WILL CONTINUE
EARLY THIS MORNING...WITH WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH
AND GUSTS UP TO 50 MPH AT TIMES...MAINLY ON OPEN BEACHES AND
EXPOSED HEADLANDS. 

$$

ORZ004-101045-
/O.CAN.KPQR.HW.W.0007.000000T0000Z-160310T1200Z/
CENTRAL COAST RANGE OF WESTERN OREGON-
137 AM PST THU MAR 10 2016

...HIGH WIND WARNING IS CANCELLED FOR THE CENTRAL COAST RANGE OF
WESTERN OREGON...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE HIGH
WIND WARNING. 

STRONG DAMAGING WINDS HAVE EASED. BREEZY CONDITIONS WILL CONTINUE
EARLY THIS MORNING...WITH WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH
AND GUSTS UP TO 50 MPH AT TIMES...MAINLY ON EXPOSED RIDGES.

$$

ORZ001-WAZ021-101200-
/O.EXT.KPQR.HW.W.0007.000000T0000Z-160310T1200Z/
NORTH OREGON COAST-SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...ASTORIA...TILLAMOOK...RAYMOND...
LONG BEACH...OCEAN PARK
137 AM PST THU MAR 10 2016

...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM PST EARLY THIS
MORNING FOR THE SOUTH WASHINGTON AND NORTH OREGON COAST...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 AM THIS MORNING.

* COASTAL COMMUNITIES: SOUTHWEST TO WEST WINDS 25 TO 35 MPH...WITH
  GUSTS OF 50 TO 65 MPH.

* OPEN BEACHES AND EXPOSED HEADLANDS: SOUTHWEST TO WEST WINDS 30
  TO 40 MPH...WITH GUSTS 55 TO 70 MPH.

* TIMING: UNTIL 4 AM..THEN WINDS WILL EASE.  

* IMPACTS: EXPECT SOME TREE DAMAGE AND POWER DISRUPTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ003-WAZ020-101200-
/O.CON.KPQR.HW.W.0007.000000T0000Z-160310T1200Z/
COAST RANGE OF NORTHWEST OREGON-WILLAPA HILLS-
INCLUDING THE CITY OF...VERNONIA
137 AM PST THU MAR 10 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM THIS MORNING
FOR THE WILLAPA HILLS AND COAST RANGE OF NORTHWEST OREGON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS
MORNING. 

* WINDS: SOUTHWEST TO WEST WINDS 25 TO 40 MPH WITH GUSTS 55 TO 65
  MPH. STRONGEST WINDS WILL BE ON RIDGES...WITH WINDS MUCH WEAKER
  IN SHELTERED LOWER VALLEYS. 

* TIMING: UNTIL 4 AM...THEN WINDS WILL EASE. 

* IMPACTS: EXPECT POWER DISRUPTIONS AND TREE DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ005>008-WAZ022-039-101400-
/O.CON.KPQR.WI.Y.0003.000000T0000Z-160310T1400Z/
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
INCLUDING THE CITIES OF...ST. HELENS...HILLSBORO...PORTLAND...
OREGON CITY...GRESHAM...SALEM...MCMINNVILLE...EUGENE...
SPRINGFIELD...CORVALLIS...ALBANY...LEBANON...LONGVIEW...KELSO...
VANCOUVER...BATTLE GROUND...WASHOUGAL
137 AM PST THU MAR 10 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM THIS MORNING FOR
ALL THE INTERIOR LOWLANDS...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING. 

* WINDS: SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH...WITH GUSTS 35 TO
  50 MPH.

* TIMING OF STRONGEST WINDS: 1 AM TO 4 AM.

* IMPACTS: EXPECT LOCALIZED TREE DAMAGE AND POWER DISRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
331 
WWUS76 KPQR 101151
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
351 AM PST THU MAR 10 2016

ORZ001-003-WAZ020-021-101300-
/O.CAN.KPQR.HW.W.0007.000000T0000Z-160310T1200Z/
NORTH OREGON COAST-COAST RANGE OF NORTHWEST OREGON-WILLAPA HILLS-
SOUTH WASHINGTON COAST-
351 AM PST THU MAR 10 2016

...HIGH WIND WARNING HAS ENDED FOR THE SOUTH WASHINGTON COAST...
NORTH OREGON COAST...WILLAPA HILLS AND COAST RANGE OF NORTHWEST
OREGON...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ENDED THE HIGH WIND
WARNING.

AT 345 AM...WINDS WERE SUBSIDING...AND WIDESPREAD DAMAGING WINDS
ARE NO LONGER EXPECTED. HOWEVER...BREEZY SOUTH TO SOUTHWEST WINDS
WILL CONTINUE OVER THE REGION THROUGH 6 OR 7 AM TODAY.  GUSTS OF
45 TO 55 MPH CAN BE EXPECTED...WITH THE STRONGEST ON THE EXPOSED
HEADLANDS NORTH OF TILLAMOOK...AND OVER THE EXPOSED HIGHER RIDGES
OF THE COASTAL MOUNTAINS. 

$$

ORZ005>008-WAZ022-039-101300-
/O.CAN.KPQR.WI.Y.0003.000000T0000Z-160310T1400Z/
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-SOUTH WILLAMETTE VALLEY-I-
5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA-
351 AM PST THU MAR 10 2016

...WIND ADVISORY HAS ENDED FOR THE WILLAMETTE VALLEY...CLARK
COUNTY...AND THE LOWER I-5 CORRIDOR OF SOUTHWEST WASHINGTON...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ENDED THE WIND
ADVISORY.

AT 345 AM...GUSTY SOUTHERLY WINDS WERE EASING. HOWEVER...BREEZY
SOUTH TO SOUTHWEST WINDS WILL CONTINUE OVER THE REGION THROUGH 7 AM
TODAY. GENERALLY...WINDS GUSTS OF 25 TO 35 MPH CAN BE EXPECTED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this wind advisory went out at Mar 8, 9:20 PM PST, 5 hours 29 minutes earlier.

Area forecast discussion, Mar 8, 9:20 PM PST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
914 PM PST TUE MAR  8 2016

.SYNOPSIS...THE NEXT STRONG LOW PRESSURE SYSTEM WILL LIFT A WARM
FRONT THROUGH SOUTHWEST OREGON EARLY WEDNESDAY MORNING...THEN NORTH
TO SOUTHWEST WASHINGTON BY LATE AFTERNOON. EXPECT VERY STRONG WIND
TO DEVELOP ALONG THE COAST AND OVER THE OREGON COAST RANGE AND
SOUTHWEST WASHINGTON WILLAPA HILLS LATE WEDNESDAY AFTERNOON AND
CONTINUE THROUGH THE NIGHT. THE COLD FRONT BECOMES MORE NORTH-TO-
SOUTH ORIENTED WEDNESDAY EVENING AND FINALLY MOVES INLAND OVERNIGHT.
HEAVY RAIN WILL ACCOMPANY THE FRONT...ESPECIALLY OVER THE COASTAL
AREAS. THERE SHOULD BE A BRIEF LULL IN THE ACTION LATE THURSDAY AND
THURSDAY NIGHT. SEVERAL MORE SYSTEMS ROTATE ACROSS THE AREA FRIDAY
THROUGH EARLY NEXT WEEK. &&

.SHORT TERM...SHOWERS ARE ON THE DECREASE THIS EVENING BUT THE BREAK
WILL NOT LAST VERY LONG AS THE ATTENTION TURNS TO A RAPIDLY
DEVELOPING SYSTEM OVER THE NE PACIFIC. WATER VAPOR LOOP SHOWS AN
IMPRESSIVE ARCHING JET FROM NORTH OF HAWAII TOWARD THE PACNW. GOES
WEST 275-225 MB LAYER WINDS MEASURED AT AROUND 170 KT WHICH IS
SOMEWHAT UNUSUAL THIS TIME OF YEAR. ALL MODELS INDICATE A RAPIDLY
DEVELOPING SURFACE LOW PRES NOW NEAR 36N 147W.	THIS LOW WILL CURVE
TO THE NE AND COME WITHIN 330 MI OFF THE OREGON COAST LATE WED
AFTERNOON WITH MINIMUM PRES BETWEEN 965 AND 973 MB. TO VARYING
DEGREES THE NAM...GFS...ECMWF ARE ALL SHOW A SECONDARY LOW
DEVELOPMENT ON THE COLD FRONT THAT SWINGS CLOSER TO THE COAST WED
NIGHT. THESE FEATURES HAVE THE POTENTIAL TO PRODUCE VERY STRONG WIND
IN MANY AREAS WED AFTERNOON THROUGH WED NIGHT. NAM CONTINUES TO SHOW
75-80 KT 925 MB SPEEDS ALONG THE COAST 00Z THU. THE GFS SHOWS 75-85
KT 850 MB WIND SPEEDS ALONG THE COAST 00Z TO 06Z THU AND 60-80 KT
OVER THE OREGON COAST RANGE AND SW WA WILLAPA HILLS. EVEN THE 4KM
WRF-GFS INDICATES 70-75 KT WIND GUSTS ALONG THE COAST WED EVENING. A
GOOD RULE OF THUMB IS THAT THE 4KM WRF 10M GUSTS ARE SIMILAR TO MAX
WIND SPEEDS IN MPH. THE 4KM NAM SOUNDING FOR KAST ALSO SHOWS 65-75
KT AT 2000 TO 3000 FT MSL 03Z THU AND CLOSE TO 90 KT AT 4000 FT.
INLAND AREAS WILL BE BREEZY WED NIGHT WITH GUSTS APPROACHING 40 MPH
IN THE WILLAMETTE VALLEY AND INTERIOR ZONES IN SW WASHINGTON AS THE
COLD FRONT MOVES THROUGH LATE IN THE EVENING.

THE WELL DEFINED WARM FRONT INTO SW WA AROUND 00Z THU...ALTHOUGH
MODELS TEND TO BE TOO FAST WITH WARM-FRONTAL TIMING. OVER-RUNNING
WARM-FRONTAL PRECIP IS EXPECTED TO ENTER THE SOUTH PART OF THE
FORECAST AREA...LANE COUNTY...AS EARLY AS 12Z WED. THE PRECIP THEN
SPREADS NORTH THROUGH THE MORNING REACHING SW WA BY 18Z OR A LITTLE
AFTER.

SNOW LEVELS IN THE SW WA AND FAR N OREGON CASCADES WED MORNING WILL
REMAIN FAIRLY LOW...AROUND 3000 TO 3500 FT AND THE INCREASING
OFFSHORE LOW-LEVEL FLOW WILL HELP TO KEEP SNOW LEVELS SUPPRESSED.
WITH THE EXPECTED QPF AMOUNTS HAVE DECIDED TO ISSUE A WINTER WEATHER
ADVISORY FOR THE N OREGON AND S WA CASCADES FOR WED.

THE OFFSHORE GRADIENT WILL STRENGTHEN LATE TONIGHT THROUGH WED
MORNING RESULTING IN INCREASING WIND THROUGH THE COLUMBIA RIVER
GORGE. NAM RUN STILL SHOWS AROUND -5 MB KTTD-KDLS GRADIENT...BUT IT
WILL LIKELY END UP CLOSER TO -6 OR -7 MB. THIS WOULD YIELD WIND GUSTS
UP TO 50 MPH IN THE WINDIEST LOCATIONS.

THE 12Z GFS INTEGRATED WATER VAPOR TRANSPORT PRODUCT VALID 12Z WED
INDICATES VALUES IN EXCESS OF 750 WITHIN THE OFFSHORE BAROCLINIC
BOUNDARY. THE 48-HR PRODUCT HAS 250-500 VALUES AIMED AT THE OREGON
AND S WA COAST...WITH EVEN HIGHER VALUES DIRECTED AT THE CENTRAL
CALIFORNIA COAST. THE GFS AND ECMWF DEPICT THE COLD FRONT SHIFTING
MORE TO A NORTH-TO-SOUTH ORIENTATION LATE WED THROUGH WED NIGHT.
INLAND AREAS...ESPECIALLY NEAR THE CASCADES...MAY NOT SEE MUCH QPF
00Z-12Z THU. MODELS ALSO SHOW THE FRONTAL BOUNDARY SPLITTING...WITH
THE MAIN PIECE CENTERED OVER NRN CAL AND SW OREGON. FORECAST QPF
06Z-18Z THU MAY BE A LITTLE HIGH...ESPECIALLY IF THE SPLIT OCCURS.
LATEST FORECAST QPF DOES NOT SHOW ANY RIVER EXCEEDING FLOOD STAGE.
HOWEVER...WILL NEED TO WATCH SW WA AS THE GFS IS SHOWING A 2 INCH
6-HR QPF BULLSEYE ALONG THE S WA COAST 00Z-06Z THU. THE ECMWF IS
ABOUT ONE-HALF OF THE GFS.

THERE LOOKS TO BE A LULL IN THE ACTIVE PATTERN THU AFTERNOON THROUGH
FRI MORNING. MODELS DEVELOP ANOTHER LOW NEAR 40N 130W 12Z FRI WITH
WRAP-AROUND MOISTURE SPREADING INTO SW OREGON. THE UPPER LOW
EVENTUALLY MAKES LANDFALL CLOSE TO KBOK 00Z SAT. WOULD NOT BE
SURPRISED IF A DEFORMATION ZONE DEVELOPED AHEAD OF THE LOW...WITH
STEADIER PRECIP SPREADING ACROSS THE FORECAST AREA FRI AFTERNOON AND
EVENING. MH/WEISHAAR

.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY...THE ACTIVE WEATHER
PATTERN WILL PERSIST THROUGH THE LONG TERM AS WELL. ECMWF AND GFS
SHOW ANOTHER WELL-DEFINED FRONT REACHING THE COAST NEAR 12Z SAT. THIS
ONE SHOULD BRING SEVERAL INCHES OF SNOW TO THE CASCADES...WITH
1000-500 MB THICKNESS VALUES DOWN TO THE LOWER 530S BY 00Z SUN. BEST
FORCING AND DYNAMICS APPEAR TO BE FOCUSED ON THE CENTRAL AND SOUTH
OREGON CASCADES. MODELS SHOW MORE VARIANCE BEYOND SAT. THE ECMWF
DEVELOPS ANOTHER LOW IN THE SRN JET STREAM BRANCH 18Z SUN WHILE THE
GFS CONTINUES WITH AN ELONGATED UPPER TROUGH. SHOULD THE ECMWF
VERIFY...ANOTHER COASTAL WIND EVENT WOULD BE POSSIBLE SUN AFTERNOON.
A BROAD UPPER TROUGH PERSISTS INTO EARLY NEXT WEEK...FOR ADDITIONAL
CASCADE SNOWFALL AND BELOW-NORMAL DAYTIME TEMPERATURES. WEISHAAR
&&

.AVIATION...LOW LEVEL MOISTURE AHEAD OF A WARM FRONT WILL KEEP
CEILINGS PRIMARILY IN MVFR CATEGORY OVERNIGHT...ALTHOUGH PERIODS OF
IFR OR VFR CIGS MAY AT TIMES OCCUR. A WARM FRONT WILL SPREAD
INCREASING RAIN IN FROM THE SOUTH STARTING WED MORNING. THE FRONT
WILL GRADUALLY LIFT NORTHWARD THROUGH THE FCST AREA DURING THE DAY.
EXPECT VISIBILITIES ALSO TO LOWER MVFR CATEGORY FROM SOUTH TO NORTH
AS STEADIER RAIN DEVELOPS. GUSTY SOUTHERLY WINDS WILL ALSO DEVELOP
DURING THE AFTERNOON. EXPECT GUSTS TO AROUND 40 TO 45 KT FOR KAST
AND KONP...WITH 25 TO 30 KT GUSTS FOR THE INTERIOR TAF SITES AFTER
21Z WED.

KPDX AND APPROACHES...EXPECT MAINLY MVFR CONDITIONS OVERNIGHT. RAIN
TO INCREASE AGAIN AROUND 18Z WED WITH CONDITIONS LIKELY REMAINING AS
MVFR. GUSTY WINDS THROUGH THE GORGE STARTING AROUND 12Z WED WILL
IMPACT EASTERLY APPROACHES.

&&

.MARINE...WINDS WILL BE RELATIVELY LIGHT OVERNIGHT AS A WARM FRONT
APPROACHES FROM THE S. A RAPID INCREASE IN WINDS WILL COME DURING
THE MORNING HOURS SPREADING FROM S TO N AS A WARM FRONT LIFTS N
THROUGH THE COASTAL WATERS...ASSOCIATED WITH AN INTENSIFYING LOW
THAT WILL LIFT N OFF THE N OREGON AND WA COAST NEAR 130W LATE WED
AND WED NIGHT. EXPECT WINDS TO RAMP UP QUICKLY WED MORNING PEAKING
IN STORM CATEGORY WED AFTERNOON AND NIGHT. IN RESPONSE TO THE STORM
FORCE WINDS STEEP SEAS WILL BUILD QUICKLY WED AFTERNOON AND
EVENING...AND ARE EXPECTED TO TOP 25 FT WED NIGHT. WINDS WILL REMAIN
STRONG THROUGH MUCH OF THE NIGHT WED NIGHT BEFORE FINALLY SUBSIDING
THU MORNING BEHIND A COLD FRONT. AN ACTIVE WEATHER PATTERN CONTINUES
THROUGH THE UPCOMING WEEKEND.

SEAS WILL LIKELY REMAIN ABOVE 20 FT INTO THU...BEFORE GRADUALLY
SUBSIDING LATER THU. SEAS DROP BACK DOWN NEAR 10 FT BY LATE IN THE
WEEK...BUT ARE EXPECTED TO INCREASE AGAIN GOING INTO THE WEEKEND.

AN ADDITIONAL CONCERN WILL BE THE POTENTIAL FOR FLOODING OF LOW
LYING AREAS ALONG THE S WASHINGTON COAST WED DUE TO TIDAL OVERFLOW.
A HIGH ASTRONOMICAL HIGH TIDE NEAR 9.9 FT AROUND 2 AM LATE WED
NIGHT WILL COMBINE WITH FORECASTED SURGE PLUS TIDAL ANOMALY NEAR 2
FT...WHICH IS EXPECTED TO PUSH THE OVERALL WATER LEVEL TO NEAR 12 FT.

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING FROM 4 PM WEDNESDAY TO 4 AM PST THURSDAY FOR
     CENTRAL COAST RANGE OF WESTERN OREGON-COAST RANGE OF
     NORTHWEST OREGON.

     HIGH WIND WARNING FROM 1 PM WEDNESDAY TO 2 AM PST THURSDAY FOR
     CENTRAL OREGON COAST-NORTH OREGON COAST.

     HIGH SURF ADVISORY FROM 4 PM WEDNESDAY TO 4 AM PST THURSDAY FOR
     CENTRAL OREGON COAST-NORTH OREGON COAST.

     COASTAL FLOOD ADVISORY FROM NOON WEDNESDAY TO 4 AM PST THURSDAY
     FOR CENTRAL OREGON COAST-NORTH OREGON COAST.

     WINTER WEATHER ADVISORY FROM 6 AM TO 4 PM PST WEDNESDAY FOR
     NORTHERN OREGON CASCADES.

WA...HIGH WIND WARNING FROM 4 PM WEDNESDAY TO 4 AM PST THURSDAY FOR
     WILLAPA HILLS.

     HIGH WIND WARNING FROM 1 PM WEDNESDAY TO 2 AM PST THURSDAY FOR
     SOUTH WASHINGTON COAST.

     HIGH SURF ADVISORY FROM 4 PM WEDNESDAY TO 4 AM PST THURSDAY FOR
     SOUTH WASHINGTON COAST.

     COASTAL FLOOD ADVISORY FROM NOON WEDNESDAY TO 4 AM PST THURSDAY
     FOR SOUTH WASHINGTON COAST.

     WINTER WEATHER ADVISORY FROM 6 AM TO 4 PM PST WEDNESDAY FOR
     SOUTH WASHINGTON CASCADES.

PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 1 AM PST WEDNESDAY FOR
     COASTAL WATERS FROM CAPE SHOALWATER WA TO FLORENCE OR OUT 60 NM.

     STORM WARNING FROM 1 PM WEDNESDAY TO 4 AM PST THURSDAY FOR
     COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT
     60 NM.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 1 PM PST WEDNESDAY

     FOR COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR
     OUT 60 NM.

     STORM WARNING FROM 10 AM WEDNESDAY TO 4 AM PST THURSDAY FOR
     COASTAL WATERS FROM CASCADE HEAD OR TO FLORENCE OR OUT 60 NM.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 AM PST
     WEDNESDAY FOR COASTAL WATERS FROM CASCADE HEAD OR TO FLORENCE OR
     OUT 60 NM.

     SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL 6 PM PST
     WEDNESDAY.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSPORTLAND
WWW.TWITTER.COM/NWSPORTLAND

THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON
FROM THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS
COMMONLY REFERRED TO AS THE FORECAST AREA.

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 9:23 PM PSTWinter Weather AdvisoryPQR19 hr
Mar 8, 9:57 PM PSTHigh Surf AdvisoryPQR30 hr
Mar 9, 9:26 AM PSTHurricane Force Wind WarningPQR14 hr
Mar 9, 3:54 PM PSTHigh Surf WarningPQR14 hr

Nearby

Wind Advisories in Oregon, 2016Wind Advisories in Washington, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.